# SDR AALA202107266615

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,295 hours, 25,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AIRCRAFT EMERGENCY EXIT SIGN AT 17ABC HAS 1 LAMP INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT SIGN LIGHT BULB AT 17 ABC PER AMM 33-51-01.
